# SDR UIEA2021030800492

- Difficulty date: March 8, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,812 hours, 15,665 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: 38750483
- Part serial: 9919SOCN
- Condition: Inoperative
- Location: Apu Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.( TRANSFER TO MDDR 143540 IAW DDG 49-11-01B CAT C DUE DATE 11MAR21 PLAC INSTALLED. DISPATCH NOTIFIED.  LP 1332457: T/S PER FIM 49-11-998 AND FOUND GEN FILER DELTA P SWITCH FAULTY. REMOVED AND REPLACED DIFF PRESS SWITCH PER AMM 49-27-15, OPS OK. MCC NOTIFIED. PLACARDS REMOVED.THIS CLEARS MDDR #143540. )
